Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 298, NWS Albuquerque, NM

July 12, 2021Sandoval County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 12, 2021, 4:08 PM MDT for Sandoval County, New Mexico. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2021, 4:08 PM MDT (22:08 UTC)
Expired
Jul 12, 2021, 4:29 PM MDT
In force
21 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Sandoval County, NM

The radar

The Albuquerque radar (KABX), 73 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.1 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2021-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 126 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2021-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
126 J/kg
Mixed-layer CIN
-274 J/kg
Mixed-layer LCL
1523 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-58 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

765 
WUUS55 KABQ 122208
SVRABQ
NMC043-122300-
/O.NEW.KABQ.SV.W.0298.210712T2208Z-210712T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
408 PM MDT Mon Jul 12 2021

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Central Sandoval County in north central New Mexico...

* Until 500 PM MDT.

* At 408 PM MDT, a severe thunderstorm was located near Fenton Lake
  State Park, or 16 miles southeast of Cuba, moving southwest at 15
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Jemez Springs, Fenton Lake State Park and Jemez State Monument. 

This includes Highway 550 between Mile Markers 34 and 50.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Heavy rains from severe thunderstorms can produce sudden and
dangerous flows in arroyos, ditches and over low water
crossings. Do not attempt to drive through areas where water covers
the roadway.

&&

LAT...LON 3595 10678 3583 10661 3556 10683 3574 10708
TIME...MOT...LOC 2208Z 041DEG 12KT 3584 10676 

HAIL...1.00IN
WIND...60MPH
 
$$

44
1 follow-up statement
835 
WWUS55 KABQ 122229
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
429 PM MDT Mon Jul 12 2021

NMC043-122239-
/O.CAN.KABQ.SV.W.0298.000000T0000Z-210712T2300Z/
Sandoval-
429 PM MDT Mon Jul 12 2021

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SANDOVAL COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

LAT...LON 3595 10678 3583 10661 3556 10683 3574 10708
TIME...MOT...LOC 2224Z 041DEG 12KT 3579 10682 

$$

44

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 2:39 PM MDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jul 12, 2:39 PM MDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
239 PM MDT Mon Jul 12 2021

.SYNOPSIS...
Showers and thunderstorms with locally heavy rainfall will continue
over the region through the end of this week. The most widespread
heavy rainfall is expected Wednesday and Thursday as a weak weather
disturbance moves slowly east through New Mexico. Direct hits from
stronger storms will be capable of producing flash flooding, hail,
strong winds, and frequent lightning strikes. Temperatures will be
near to slightly below normal through much of this week.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT)...
A strong H5 high remains centered to our west over southern NV with
northerly flow dominant across the CWA. Plenty of moisture remains
across northern and central NM as evident on this morning's sounding
with a PWAT of 0.94" at KABQ and 0.97" farther south at KEPZ. With
this moisture and the destabilizing atmosphere this afternoon,
another crop of thunderstorms has already started to develop across
the northern and western high terrain with the steering flow
tracking the storms in a southerly direction. There's still a chance
for a few strong to severe thunderstorms through this evening. The
latest mesoanalysis indicates marginal instability around 500 to
1000 J/kg with southeasterly surface flow providing sufficient
directional wind shear. Hail and strong downburst winds will be
possible with the strongest thunderstorms, but the primary concern
continues to be locally heavy rainfall and flash flooding. With
heavy rain favoring the southern CWA over the past few days, soils
are primed and saturated for more flash flooding potential. Greatest
concern remains over the Gila and the Lower Rio Grande Valley where
a Flash Flood Watch continues until 06Z.

Storm activity will gradually wind down around midnight with the
loss of daytime heating. On Tuesday, the H5 high weakens just
slightly as it shifts westward into SoCal while an embedded
shortwave begins to approach the Four Corners area. Increasing
moisture values combined with this shortwave should support
increased PoPs across central and western NM, especially for the San
Juan Valley. With above normal PWATs, locally heavy rainfall and
flash flooding will once again be a concern, especially in areas
where the soil is already saturated. Another Flash Flood Watch may
be needed for Tuesday, but will allow the night shift to further
evaluate and make that call.

LONG TERM...(WEDNESDAY THROUGH SUNDAY)...
Wednesday and Thursday will be the next potentially significant
flash flood days across northern and western NM. An upper level
disturbance moving in from the northwest Tuesday night will move
very slowly southeast across NM thru Thursday. The theta-e ridge
axis is expected to spread into NM from the west on Wednesday and
become draped from southwest to northeast across central NM. PW
values in the ridge axis will rise to between 1.1 and 1.4" w/ weak
storm motions and abundant instability. Each day w/ heavy rainfall
will increase the threat for flash flooding, especially over complex
terrain and urban drainages. The east central and northeast plains
may also see additional heavy rainfall as a weak back door cold
front waffles around the area.

Friday thru Sunday had been looking like less active days however
recent trends are indicating a continued threat for heavy rainfall.
The upper high is now shown drifting east into NM while weakening
over the area w/ abundant moisture still in place. This will allow
stronger daytime heating to produce more focused orographic-driven
storm development and nearly stationary storm cells. The potential
downtick in storm coverage is now advertised more into next week as
the upper high strengthens over CO.

15/Guyer

&&

.FIRE WEATHER...
A very active monsoon pattern is still expected this week as daily
rounds of scattered to numerous thunderstorms impact the area. Cool
temperatures, increased humidity, and wetting precipitation across
much of the area will limit any critical fire weather over the next
week. Storm chances will generally favor areas along and west of the
central mountain chain, but isolated storms will continue to be
possible across the east. Locally heavy rainfall and flash flooding
will be the greatest concern this week, especially over low lying
and urban areas as well as burn scars. Areas where the soils are
saturated from recent rainfall will also be areas of concern for
flash flooding. The Four Corners area, which has largely missed out
on recent wetting precipitation, will also have increasing
precipitation chances Tuesday and Wednesday as a weak disturbance
crosses the area.

15

&&

.AVIATION...
18Z TAF CYCLE
Another round of scattered to numerous thunderstorms is expected to
develop early this afternoon over the northern and southwest
mountains. Storms will generally move in a southerly direction as
they move onto lower elevation areas through the evening hours. The
strongest thunderstorms will be capable of heavy downpours, hail, and
gusty downburst winds. Storm activity will taper off around
midnight.

15

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  67  96  63  88 /  10  30  60  40
Dulce...........................  52  90  52  83 /  30  60  70  70
Cuba............................  57  87  57  79 /  40  50  80  70
Gallup..........................  57  92  57  82 /  30  60  70  70
El Morro........................  54  86  54  76 /  40  70  80  80
Grants..........................  56  88  57  79 /  40  60  80  80
Quemado.........................  57  85  58  77 /  50  80  70  90
Magdalena.......................  62  83  63  80 /  50  40  50  70
Datil...........................  56  81  57  75 /  60  70  60  80
Reserve.........................  56  89  57  84 /  60  80  60  90
Glenwood........................  63  90  65  89 /  60  70  50  80
Chama...........................  49  82  49  76 /  40  70  80  80
Los Alamos......................  59  83  60  76 /  50  50  70  80
Pecos...........................  56  83  58  79 /  40  50  50  70
Cerro/Questa....................  48  82  47  77 /  20  70  60  90
Red River.......................  45  74  46  69 /  20  70  60  90
Angel Fire......................  40  75  45  70 /  30  60  50  90
Taos............................  51  86  53  80 /  20  60  60  80
Mora............................  51  79  53  76 /  30  50  50  80
Espanola........................  61  90  62  84 /  40  50  60  70
Santa Fe........................  60  85  62  79 /  40  50  60  80
Santa Fe Airport................  58  89  60  83 /  50  40  60  70
Albuquerque Foothills...........  66  89  67  84 /  50  30  60  70
Albuquerque Heights.............  67  91  68  85 /  50  30  50  60
Albuquerque Valley..............  65  93  67  87 /  40  30  50  50
Albuquerque West Mesa...........  67  92  68  86 /  40  30  60  60
Belen...........................  66  92  67  88 /  60  20  50  50
Bernalillo......................  64  93  66  88 /  30  30  60  60
Bosque Farms....................  65  92  66  87 /  40  20  50  50
Corrales........................  65  93  66  87 /  30  30  60  60
Los Lunas.......................  65  92  66  87 /  40  20  50  50
Placitas........................  63  89  64  83 /  40  30  60  70
Rio Rancho......................  66  92  67  86 /  30  30  60  60
Socorro.........................  66  91  68  89 /  40  20  40  50
Sandia Park/Cedar Crest.........  60  84  62  78 /  40  40  60  70
Tijeras.........................  62  87  62  81 /  40  30  60  70
Edgewood........................  58  87  60  82 /  40  30  50  60
Moriarty/Estancia...............  56  87  58  83 /  40  30  50  60
Clines Corners..................  56  82  57  79 /  50  30  40  60
Mountainair.....................  58  83  59  80 /  50  30  40  50
Gran Quivira....................  58  82  59  81 /  50  30  30  50
Carrizozo.......................  63  86  64  86 /  30  30  10  30
Ruidoso.........................  55  80  56  79 /  30  30  10  30
Capulin.........................  54  85  56  83 /  20  20  20  60
Raton...........................  54  88  56  85 /  20  40  30  70
Springer........................  54  89  59  86 /  20  30  30  70
Las Vegas.......................  53  82  56  79 /  30  40  40  70
Clayton.........................  63  90  65  89 /  20   5  10  30
Roy.............................  59  85  62  85 /  30  20  20  50
Conchas.........................  65  91  66  91 /  30   5  10  40
Santa Rosa......................  63  87  64  88 /  50  10  20  40
Tucumcari.......................  68  93  69  93 /  20   0   5  20
Clovis..........................  65  88  65  90 /  10   0   5  10
Portales........................  65  88  66  90 /  10   0   5   5
Fort Sumner.....................  67  89  67  90 /  20   5   5  20
Roswell.........................  68  91  68  93 /  10   0   5  10
Picacho.........................  63  84  62  87 /  20  10   5  20
Elk.............................  57  81  58  84 /  10  10   5  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until midnight MDT tonight for the following
zones... NMZ208-209-220-241.

&&
Hazardous weather outlook, Jul 12, 3:42 AM MDT, 12 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
342 AM MDT Mon Jul 12 2021

NMZ201>241-131300-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
342 AM MDT Mon Jul 12 2021

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Scattered to numerous thunderstorms are expected this afternoon
through the overnight. Storm motions will be slow and toward the
southwest. Rainfall could become heavy. This may lead to localized
areas of flash flooding, especially over and downstream of recent
and older burn scars. Isolated locations may receive up to 2 or 3
inches of rainfall. A few storms may also produce large hail and
damaging wind gusts to 60 mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Scattered to numerous thunderstorms are expected each day. Storm
motions will be slow and rainfall could become heavy. This may lead
to localized areas of flash flooding, especially over and downstream
of recent and older burn scars. Isolated locations may receive up to
2 or 3 inches of rainfall. A few storms may also produce hail and
wind gusts to 55 mph.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any flooding
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637.

40

In the hours before

Special weather statement, Jul 12, 2:01 PM MDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
201 PM MDT Mon Jul 12 2021

NMZ202-205-122030-
West Central Plateau-Chuska Mountains-
201 PM MDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MCKINLEY COUNTY
UNTIL 230 PM MDT...

At 201 PM MDT, Doppler radar was tracking a strong thunderstorm over
Tse Bonito, or 17 miles northwest of Gallup, moving south at 20 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Tse Bonito, Lupton, Manuelito and Window Rock.

This includes Interstate 40 between Mile Markers 1 and 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3572 10905 3571 10887 3538 10884 3535 10905
TIME...MOT...LOC 2001Z 008DEG 18KT 3565 10899

44
Special weather statement, Jul 12, 2:23 PM MDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
223 PM MDT Mon Jul 12 2021

NMZ213-215-122100-
East Slopes Sangre de Cristo Mountains-Northern Sangre de Cristo
Mountains-
223 PM MDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TAOS AND NORTHWESTERN
COLFAX COUNTIES UNTIL 300 PM MDT...

At 222 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles northeast of Red River, or 25 miles east of Questa, moving
south at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Elizabethtown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3689 10504 3658 10503 3662 10536 3690 10526
TIME...MOT...LOC 2022Z 007DEG 16KT 3683 10516

44
Special weather statement, Jul 12, 2:34 PM MDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
234 PM MDT Mon Jul 12 2021

NMZ205-122100-
West Central Plateau-
234 PM MDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MCKINLEY COUNTY
UNTIL 300 PM MDT...

At 233 PM MDT, Doppler radar was tracking a strong thunderstorm near
Rock Springs, or 7 miles west of Gallup, moving south at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Western Gallup, Rock Springs, Red Rock State Park, Mentmore, Allison
and Yah-Ta-Hey.

This includes Interstate 40 between Mile Markers 6 and 21.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3560 10897 3561 10879 3547 10872 3546 10873
      3542 10870 3541 10871 3539 10868 3539 10871
      3537 10873 3536 10872 3533 10900
TIME...MOT...LOC 2033Z 354DEG 11KT 3554 10886

44
Special weather statement, Jul 12, 2:54 PM MDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
254 PM MDT Mon Jul 12 2021

NMZ215-227-122130-
East Slopes Sangre de Cristo Mountains-Johnson and Bartlett Mesas
Including Raton Pass-
254 PM MDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLFAX COUNTY UNTIL
330 PM MDT...

At 253 PM MDT, Doppler radar was tracking a strong thunderstorm 18
miles south of Segundo, or 21 miles west of Raton, moving southeast
at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of north central
Colfax County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3685 10496 3697 10479 3682 10455 3664 10480
TIME...MOT...LOC 2053Z 318DEG 9KT 3686 10482

44
Special weather statement, Jul 12, 3:35 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
335 PM MDT Mon Jul 12 2021

NMZ227-228-122200-
Far Northeast Highlands-Johnson and Bartlett Mesas Including Raton
Pass-
335 PM MDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLFAX COUNTY UNTIL
400 PM MDT...

At 335 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles northwest of Raton Crews Airport, or 14 miles southwest of
Raton, moving southeast at 10 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Raton and Raton Crews Airport.

This includes the following highways...
 Interstate 25 between Mile Markers 430 and 450.
 Highway 64 between Mile Markers 328 and 344, and near Mile Marker
353.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3674 10479 3689 10471 3686 10437 3669 10439
      3657 10451
TIME...MOT...LOC 2135Z 296DEG 9KT 3680 10469

44
Special weather statement, Jul 12, 3:38 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
338 PM MDT Mon Jul 12 2021

NMZ205-206-122215-
West Central Plateau-West Central Mountains-
338 PM MDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CIBOLA AND
SOUTHWESTERN MCKINLEY COUNTIES UNTIL 415 PM MDT...

At 338 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Black Rock, or 11 miles east of Zuni Pueblo,
moving south at 10 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Pescado.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3508 10877 3511 10856 3489 10846 3485 10878
TIME...MOT...LOC 2138Z 350DEG 7KT 3503 10866

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 6:01 PM MDTSpecial Weather StatementABQ29 min
Jul 11, 6:09 PM MDTFlash Flood WarningABQLincoln3 hr
Jul 11, 6:14 PM MDTSpecial Weather StatementABQ31 min
Jul 11, 6:19 PM MDTSpecial Weather StatementABQCibola26 min
Jul 11, 6:30 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora, Union45 min
Jul 11, 6:48 PM MDTSpecial Weather StatementABQGuadalupe27 min
Jul 11, 6:48 PM MDTSpecial Weather StatementABQLincoln27 min
Jul 11, 6:50 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance40 min
Jul 11, 7:06 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe3 hr
Jul 11, 7:12 PM MDTSpecial Weather StatementABQSocorro33 min
Jul 11, 7:15 PM MDTSpecial Weather StatementABQHarding30 min
Jul 11, 7:29 PM MDTSpecial Weather StatementABQ31 min
Jul 11, 7:39 PM MDTSevere Thunderstorm WarningABQSocorro36 min
Jul 11, 7:46 PM MDTSpecial Weather StatementABQMora29 min
Jul 11, 7:55 PM MDTSevere Thunderstorm WarningABQHarding, Mora, San Miguel52 min
Jul 11, 8:19 PM MDTFlash Flood WarningABQSocorro3 hr
Jul 11, 8:21 PM MDTSpecial Weather StatementABQ24 min
Jul 11, 8:43 PM MDTFlash Flood WarningABQCatron3 hr
Jul 11, 9:21 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 11, 10:20 PM MDTSevere Thunderstorm WarningABQColfax, Mora40 min
Jul 11, 10:59 PM MDTSevere Thunderstorm WarningABQColfax, Mora45 min
Jul 12, 3:30 AM MDTFlash Flood WatchABQCatron, Socorro17 hr
Jul 12, 1:47 PM MDTSpecial Weather StatementABQRio Arriba28 min
Jul 12, 1:56 PM MDTSevere Thunderstorm WarningABQRio Arriba23 min
Jul 12, 2:10 PM MDTAreal Flood AdvisoryABQMcKinley3 hr
Jul 12, 2:18 PM MDTAreal Flood AdvisoryABQRio Arriba, Taos3 hr
Jul 12, 2:23 PM MDTSpecial Weather StatementABQTaos37 min
Jul 12, 2:34 PM MDTSpecial Weather StatementABQMcKinley26 min
Jul 12, 2:54 PM MDTSpecial Weather StatementABQColfax36 min
Jul 12, 3:35 PM MDTSpecial Weather StatementABQColfax25 min
Jul 12, 3:38 PM MDTSpecial Weather StatementABQ37 min
Jul 12, 4:02 PM MDTAreal Flood AdvisoryABQMora3 hr
Jul 12, 4:25 PM MDTAreal Flood AdvisoryABQMora, Taos3 hr
Jul 12, 4:27 PM MDTSpecial Weather StatementABQ33 min
Jul 12, 4:32 PM MDTSpecial Weather StatementABQUnion28 min
Jul 12, 4:38 PM MDTSpecial Weather StatementABQUnion37 min
Jul 12, 4:45 PM MDTFlash Flood WarningABQMora3 hr
Jul 12, 4:45 PM MDTSpecial Weather StatementABQSan Juan30 min
Jul 12, 4:56 PM MDTSpecial Weather StatementABQUnion34 min
Jul 12, 5:02 PM MDTAreal Flood AdvisoryABQSan Miguel3 hr
Jul 12, 5:04 PM MDTSpecial Weather StatementABQMora26 min
Jul 12, 5:11 PM MDTAreal Flood AdvisoryABQSandoval3 hr
Jul 12, 5:16 PM MDTSpecial Weather StatementABQCatron29 min
Jul 12, 5:16 PM MDTSevere Thunderstorm WarningABQUnion25 min
Jul 12, 5:23 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 12, 5:26 PM MDTSpecial Weather StatementABQMora34 min
Jul 12, 5:28 PM MDTSpecial Weather StatementABQColfax32 min
Jul 12, 5:32 PM MDTSevere Thunderstorm WarningABQColfax, Union28 min
Jul 12, 5:38 PM MDTAreal Flood AdvisoryABQColfax, Union3 hr
Jul 12, 5:40 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 12, 5:56 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 12, 5:58 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Union47 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.